Open Academic Journals Index
Advanced search
Open Academic Journals Index


Recently Added Articles

International Journal of Intelligent Engineering and Systems
INTERNATIONAL JOURNAL OF LIFE SCIENCES
Vestnik KemGUKI
Journal of Natural Remedis



Register Journal



Visitors Counter

TodayToday
754
YesterdayYesterday
2050
This weekThis week
6976
Last WeekLast week
14239
This monthThis month
51197
Last monthLast month
53207
All daysAll days
2767776

Selecciones Matemáticas

Number Vol.5 - 02, 2018

  • 121-136
    Local Well-posedness of a Nutku-Oguz-Burgers System With Time Dependent Coefficients
    Authors: Juan Montealegre
    Number of views: 42
  • 137-153
    Transversal Intersection Curves of Two Surfaces in Minkowski 3-Space
    Authors: Osmar Alêssio
    Number of views: 47
  • 164-174
    Decaimiento Polinomial y Modelaje Numérico Computacional de la viga de Timoshenko con disipación parcial
    Authors: Frank Henry Acasiete Quispe
    Number of views: 45
  • 175-192
    Modelo Huésped-Vector: Análisis de estabilidad y simulaciones
    Authors: Jhelly Reynaluz Pérez Núñez
    Number of views: 46
  • 193-203
    Simulación Numérica de Ondas Viajeras del Sistema FitzHugh-Nagumo
    Authors: C. E. Rubio-Mercedes
    Number of views: 46
  • 204-211
    Minization and Maximization of Quasi-Supermodular Functions
    Authors: Nelson Omar Aragonés Salazar
    Number of views: 45
  • 212-229
    Congruencias de esferas geodésicas em H3 e S3
    Authors: Edwin O. S. Reyes
    Number of views: 44
  • 230 - 240
    Desingularización de Superficies Casi Ordinarias Irreducibles
    Authors: Rina Roxana Paucar Rojas
    Number of views: 45
  • 241 - 248
    Sobre el Espacio Euclidiano Bidimensional
    Authors: Edgar Vera Saravia
    Number of views: 45
  • 249 - 264
    Un Modelo Matemático para la Circulación Oceánica en el Fenómeno de El Niño
    Authors: Obidio Rubio
    Number of views: 40

Number Vol.4 - 02, 2017

  • 9
    Resolución de la Ecuación Diferencial Parcial Hiperbólica de segundo orden con término fuente mediante el Método de D’Alembert-Green
    Authors: Irla Mantilla
    Number of views: 96
  • 9
    Escenarios para promover Competencias Matemáticas en la Universidad
    Authors: Rosa Eulalia Cardoso Paredes
    Number of views: 98
  • 10
    Hypersurfaces with planar lines of curvature in Euclidean Space
    Authors: Carlos Carrión Riveros
    Number of views: 110
  • 10
    Two-dimensional mathematical model of the dynamic for the fluid and gases (CO2 and O2 ) concentrations in the pulmonary alveolar sacs
    Authors: Luis J. Caucha
    Number of views: 98
  • 13
    An alternative approach to the power series method
    Authors: Márcio Rostirolla Adames
    Number of views: 98

Number Vol.4 - 01, 2017

  • 5
    Ratio of varieties by actions of reductive groups
    Authors: Nélida Medina García
    Number of views: 198
  • 8
    Laplace invariants in hypersurfaces parametrized by lines of curvature
    Authors: Carlos Carrión Riveros
    Number of views: 138
  • 8
    Existence of three solution for fractional Hamiltonian system
    Authors: César Torres Ledesma
    Number of views: 153
  • 9
    A continuous genetic algorithm for the numerical calibration in scalar conservation laws
    Authors: Stefan Berres
    Number of views: 149
  • 12
    Limit Cycles in Predator-Prey Models
    Authors: Liliana Puchuri Medina
    Number of views: 203
  • 12
    Mathematical analysis of a food chain: prey - predator - biological control
    Authors: Jhelly Pérez Nuñez
    Number of views: 206
  • 13
    Hawkes Processes: A Modeling of the Offer Book in the Brazilian Stock Market
    Authors: Yuri Sampaio Maluf
    Number of views: 143
  • 15
    Building a Vectorial function from a fixed point given previously
    Authors: Franco Rubio López
    Number of views: 147
  • 20
    Global existence and blow up of the solution of a problem diffusion reaction
    Authors: Julio Becerra Saucedo
    Number of views: 170

Number Vol.3 - 02, 2016

  • 4
    SOBRE LA RECÍPROCA DEL TEOREMA DE DIRICHLET-LAGRANGE
    Authors: Gerard Jhon Alva Morales
    Number of views: 154
  • 5
    ANÁLISIS NUMÉRICO DE UN PROBLEMA INVERSO ORIGINADO EN EL FENÓMENO DE CONTAMINACIÓN AÉREA URBANA
    Authors: Anibal Coronel
    Number of views: 182
  • 7
    ESTABILIDAD DE LOS SISTEMAS LINEALES CON SALTOS MARKOVIANOS
    Authors: Jorge Enrique Mayta Guillermo
    Number of views: 154
  • 19
    CONVEXIFICACIÓN DE FUNCIONES ESTRICTAMENTE MONÓTONAS
    Authors: Jenny Rojas Jerónimo
    Number of views: 229

Number Vol.3 - 01, 2016

  • 7
    SUPERFICIES ARMÓNICAS DE TIPO GRÁFICO EN R3
    Authors: Carlos Carrión Riveros
    Number of views: 146
  • 7
    SOBRE EL CONTROL ÓPTIMO DE UN PROBLEMA DE CONTAMINACIÓN AMBIENTAL
    Authors: José Dávalos Chuquipoma
    Number of views: 147
  • 7
    ESTIMADOR SIMPLE Y FUERTEMENTE CONSISTENTE DE DISTRIBUCIONES ESTABLES
    Authors: Cira Guevara Otiniano
    Number of views: 149
  • 8
    ASYMPTOTIC BEHAVIOR OF NONOSCILLATORY SOLUTIONS OF FOURTH ORDER LINEAR DIFFERENTIAL EQUATIONS
    Authors: Anibal Coronel
    Number of views: 133
  • 10
    SEMIGRUPOS N− VECES INTEGRADOS Y UNA APLICACIÓN A UN PROBLEMA DE TIPO CAUCHY
    Authors: Danessa Chirinos Fernández
    Number of views: 172
  • 11
    ESTRUCTURAS ALGEBRAICAS Y SÍNTESIS DE PROTEÍNAS : UNA DESCRIPCIÓN DEL GEN CAPN10
    Authors: Obidio Rubio
    Number of views: 178
  • 13
    SIMULACIÓN DEL COMPORTAMIENTO DEL NIVEL FREÁTICO EN UN SISTEMA DE ACUÍFERO COSTERO POR ELEMENTOS FINITOS
    Authors: Luis Lara Romero
    Number of views: 129


1
© 2013-2017, Open Academic Journals Index. All rights reserved.
Privacy PolicyTerms and ConditionsContact Us